# SDR DHL200071711D

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 65296097
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, RIGHT WING NR 5 LEADING EDGE SLAT O/B TRACK O/B SIDE BRACKET FOR TRACK CRACKED.  REMOVED AND REPLACED O/B BRACKET FOR NR 5 SLAT TRACK AS PER B727 SRM 51-30-2M, REF: N/R 2873.
